Fever, Weakness, Headache, And The Appearance Of Lumps During Leprosy Treatment?
Hello Doc.. Let me introduce myself, I’m 18 years old. ,stomachrnlike acne but inside it looks like pus..but when I was 7 years old, I took MB type leprosy medicine, there was no reaction like that..please answer me, thanks in advance.
What Rhesty experienced in the form of fever, weakness, headache, body felt weak, and the appearance of lumps could not be ascertained whether it was because he was taking leprosy medicine or was it caused by other things. The effects that may arise from the treatment of PB type of leprosy are changes in the color of the urine, digestive problems, chills/chills, fever, shortness of breath, and allergies.
Although complaints of fever and the appearance of lumps can occur due to side effects of PB leprosy drugs, Rhesty's condition can also be caused by other things plus complaints of lumps that appear, as for the considerations are:
For this reason, the most appropriate step for Rhesty to take is to go back to the doctor to determine the cause of the complaints that Rhesty is currently experiencing. Doctors need to conduct a medical assessment of Rhesty to obtain sufficient information as a basis for planning treatment according to your current condition.
Rhesty can try some of the following tips to reduce the complaints experienced
Compress the forehead area with warm water
Try not to do too much activity, also make sure you get enough sleep
Drink lots of water and eat nutritious and clean food
Hope it is useful